Search Results

There are 20121 results for: content related to: An Upper Bound for the Excessive Index of an r -Graph

  1. K4-free and C6¯-free Planar Matching Covered Graphs

    Journal of Graph Theory

    Nishad Kothari and U. S. R. Murty

    Article first published online : 13 MAY 2015, DOI: 10.1002/jgt.21882

  2. 2-Distance Coloring of Sparse Graphs

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 190–218, Marthe Bonamy, Benjamin Lévêque and Alexandre Pinlou

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21782

  3. The tripartite Ramsey number for trees

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 264–300, Julia Böttcher, Jan Hladký and Diana Piguet

    Article first published online : 3 MAR 2011, DOI: 10.1002/jgt.20582

  4. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  5. Stability of Hereditary Graph Classes Under Closure Operations

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 67–80, Mirka Miller, Joe Ryan, Zdeněk Ryjáček, Jakub Teska and Petr Vrána

    Article first published online : 17 AUG 2012, DOI: 10.1002/jgt.21692

  6. Counterexamples to the List Square Coloring Conjecture

    Journal of Graph Theory

    Volume 78, Issue 4, April 2015, Pages: 239–247, Seog-Jin Kim and Boram Park

    Article first published online : 14 APR 2014, DOI: 10.1002/jgt.21802

  7. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  8. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Article first published online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  9. On Finite 2-Path-Transitive Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 225–237, Cai Heng Li and Hua Zhang

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21672

  10. On Cui-Kano's Characterization Problem on Graph Factors

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 335–343, Hongliang Lu and David G.L. Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21712

  11. Linear-Time Algorithms for Scattering Number and Hamilton-Connectivity of Interval Graphs

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 282–299, Hajo Broersma, Jiří Fiala, Petr A. Golovach, Tomáš Kaiser, Daniël Paulusma and Andrzej Proskurowski

    Article first published online : 28 OCT 2014, DOI: 10.1002/jgt.21832

  12. On the 3-Local Profiles of Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 236–248, Hao Huang, Nati Linial, Humberto Naves, Yuval Peled and Benny Sudakov

    Article first published online : 23 AUG 2013, DOI: 10.1002/jgt.21762

  13. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  14. Circular-Arc Bigraphs and Its Subclasses

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 361–376, Asim Basu, Sandip Das, Shamik Ghosh and Malay Sen

    Article first published online : 2 JUL 2012, DOI: 10.1002/jgt.21681

  15. Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 146–160, Jun Fujisawa

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21663

  16. The Number of Subtrees of Trees with Given Degree Sequence

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 280–295, Xiu-Mei Zhang, Xiao-Dong Zhang, Daniel Gray and Hua Wang

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21674

  17. Hereditary Efficiently Dominatable Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 400–424, Martin Milanič

    Article first published online : 16 JUL 2012, DOI: 10.1002/jgt.21685

  18. Upper Bounds for Erdös–Hajnal Coefficients of Tournaments

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 122–132, Krzysztof Choromanski

    Article first published online : 19 SEP 2012, DOI: 10.1002/jgt.21696

  19. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Article first published online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  20. On the Roots of Expected Independence Polynomials

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 322–326, Jason I. Brown, Karl Dilcher and Dante V. Manna

    Article first published online : 30 JUL 2012, DOI: 10.1002/jgt.21678